Painleve classification of coupled Korteweg-de Vries systems


KARASU E. A.

JOURNAL OF MATHEMATICAL PHYSICS, vol.38, no.7, pp.3616-3622, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 7
  • Publication Date: 1997
  • Doi Number: 10.1063/1.532056
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS
  • Page Numbers: pp.3616-3622

Abstract

In this work, we give a classification of coupled Korteweg-de Vries equations. We found new systems of equations that are completely integrable in the sense of Painleve. (C) 1997 American Institute of Physics.